Continuous hair shedding after 3 months of HT.

I had a hair transplant (HT) over a year back. I have been on Minoxidil and finasteride ever since. Around 3 months after HT, my hair started shedding (50+) and they have not stopped or slowed down since then.These shedded hairs are of 1 inch or smaller in size. Sometimes when I touch my scalp I feel that these hairs may have grown back but definitely the density of hairs have gone down. Should I assume that these meds are not working for me? Is there any other solutions for this problem. Thanks

Doctor Answers 2

If you have "continuous shedding" it is best to contact your doctor for an examination. You may be experiencing shock hair loss

If you have "continuous shedding" it is best to contact your doctor for an examination.  You may be experiencing shock hair loss.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Shedding after a hair transplant

If you shed your normal residual hair after a hair transplant, this is called shock loss and impacts many of the hairs that you would eventually lose.  See the treatment for this in the video below

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.